# SDR FDEA202004230775

- Difficulty date: April 23, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 45,378 hours, 19,462 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Not Reported
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L HYD ELEC PUMP AND L HYD QTY EIAS AT CRUISE.                          FOLLOWED BY L HYD SYS PRESS. QRH COMPLETED                             EMERGENCY DECLARED. PTU OPERATED NORMALLY TO                           MAINTAIN L SYS PRESSURE ON STATUS PAGE.  INSTALLED TEMP FLEX LINE ON LEFT ACMP PRESSURE OUTLET.
